# SDR DXTA2024020910838

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 1,335 hours, 764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008669
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DURING POWER ON CHECKLIST DO NOT WORK.   REMOVED AND REPLACED FWD #1 EMERGENCY LIGHT PACK. OPS CHECICS GOOD, REF CE-700 AMM 33-50-07. BATTERY PN OFF/ON: CBS28-1 SN OFF: 008669 SN ON: 5917M, CLOSED UP ACCESS,
